Advances in Pure Mathematics

Vol.5 No.5(2015), Paper ID 55789, 28 pages



Index-p Abelianization Data of p-Class Tower Groups


Daniel C. Mayer


Naglergasse 53, 8010 Graz, Austria


Copyright © 2015 Daniel C. Mayer et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Mayer, D. (2015) Index-p Abelianization Data of p-Class Tower Groups. Advances in Pure Mathematics, 5, 286-313. doi: 10.4236/apm.2015.55029.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.